# SDR DXTA200601383

- Difficulty date: May 7, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N140QS
- Make and model: Beech 400A
- Aircraft serial: RK406
- Aircraft time: 553 hours, 491 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Condition: Dirty
- Location: Anit Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI, LOST ALL BRAKES.  THE ANTISKID WAS ARMED BUT BEGAN TO FLICKER A FAIL MESSAGE BUT NEVER STEADY.  TURNING THE ANTISKID OFF, HAD FULL BRAKES.  TROUBLESHOT BRAKE SYSTEM.  INSPECTED AND CLEANED TRANSDUCERS.  ACCESSED ANTI SKID CONTROL BOX AND CLEANED CONNECTOR.  TAXI CHECKED ACFT AND FOUND BRAKE AND ANTI SKID SYSTEM TO FUNCTION NORMALLY AT THIS TIME, IAW HAWKER 400XP M/M 33-40-00.
